| Catalog Number |
1804250-48 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous, 99% stenosed, de novo lesion in the proximal left anterior descending (plad) artery.A 2.5x48mm xience skypoint drug eluting stent (des) was advanced but could not reach the target lesion due to the anatomy.The des was removed with resistance met from the anatomy, and a non-abbott stent was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.